# SDR 9712509949

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8928E
- Make and model: Doug DC-9-31
- Aircraft serial: 45865
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, LEFT AND RIGHT AFT OVERWING EMERGENCY EXIT SIGN LIGHTS FAILED TEN MINUTE TEST.  REPLACED BATTERY PACK.  OPERATIONAL CHECK NORMAL.
